Alert archive / Alabama / Flash Flood Warnings in 2011

Flash Flood Warning 29, NWS Huntsville, AL

April 27, 2011Cullman County, Alabama

NWS Huntsville, AL issued this flash flood warning at Apr 27, 2011, 5:18 PM CDT for Cullman County, Alabama. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 5:18 PM CDT (22:18 UTC)
Expired
Apr 27, 2011, 9:30 PM CDT
In force
4 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

County Cullman County, AL

The radar

The Birmingham radar (KBMX), 98 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -359 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-359 m²/s²
0-3 km storm-relative helicity
-197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WGUS54 KHUN 272218
FFWHUN
ALC043-280130-
/O.NEW.KHUN.FF.W.0029.110427T2218Z-110428T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
518 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 830 PM CDT

* AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS CULLMAN COUNTY.      
  THESE THUNDERSTORMS ARE CAPABLE OF DROPPING ONE TO TWO INCHES ON   
  RAIN THROUGH 830 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CULLMAN...GOOD HOPE AND HANCEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN 
CULLMAN COUNTY.

&&

LAT...LON 3388 8701 3390 8710 3392 8709 3394 8712
      3432 8711 3431 8648 3429 8645 3426 8647
      3425 8652 3413 8659 3409 8669 3406 8668
      3395 8678 3391 8691 3388 8692 3386 8696

$$
1 follow-up statement
363 
WGUS54 KHUN 280122
FFWHUN
ALC043-280230-
/O.EXT.KHUN.FF.W.0029.000000T0000Z-110428T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
822 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 930 PM CDT

* AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS CULLMAN COUNTY. AN   
  ADDITIONAL INCH OF PRECIPITATION IS EXPECTED THROUGH 930 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
 CULLMAN...GOOD HOPE AND HANCEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3388 8701 3390 8710 3392 8709 3394 8712
      3432 8711 3431 8648 3429 8645 3426 8647
      3425 8652 3413 8659 3409 8669 3406 8668
      3395 8678 3391 8691 3388 8692 3386 8696

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 3:09 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 27, 3:09 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
309 PM CDT WED APR 27 2011

...MAJOR SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE TENNESSEE
VALLEY...

THE TENNESSEE VALLEY IS CURRENTLY BEING BOMBARDED BY A THIRD ROUND
OF SEVERE THUNDERSTORMS. WITH THE COLD FRONT AND SURFACE LOW STILL
WELL TO OUR WEST...THE AREA IS RECOVERING QUICKLY FROM EARLIER COLD
POOLING AND DISCRETE STORMS DEVELOPING ALONG THE DRYLINE ACROSS
NORTH MISSISSIPPI ARE RAPIDLY MOVING INTO THE CWFA. 18Z SOUNDINGS
FROM KBMX AND REDSTONE ARSENAL INDICATE AN EXTREMELY VOLATILE
SITUATION WILL EXIST THROUGH THE AFTERNOON AND EARLY EVENING WITH
SIGNIFICANT CAPE AND SHEAR PRESENT. SPC MESO ANALYSIS SUGGESTS
WHATEVER CIN WAS PRESENT IS QUICKLY DISSIPATING.

THROUGH THE EARLY EVENING HOURS...EXPECT SEVERE THUNDERSTORMS...WITH
LONG TRACK TORNADOES...DAMAGING WINDS...LARGE HAIL...AND FLASH
FLOODING ANYWHERE ACROSS THE TENNESSEE VALLEY. RESIDENTS OF THE
TENNESSEE VALLEY ARE URGED TO REMAIN EXTREMELY VIGILANT THROUGH THE
AFTERNOON AND EVENING HOURS AS THIS EXTREMELY DANGEROUS SITUATION
CONTINUES TO UNFOLD!

THE SEVERE THREAT WILL WANE THIS EVENING AS THE COLD FRONT
EVENTUALLY MOVES THROUGH THE CWFA. WHILE A FEW SHOWERS WILL LINGER
THROUGH THE OVERNIGHT HOURS...HIGH PRESSURE BUILDING IN FROM THE
WEST WILL BRING SEASONABLE TEMPERATURES AND DRY CONDITIONS TO THE
AREA THROUGH AT LEAST SATURDAY.

THE NEXT COLD FRONT WILL IMPACT THE CWFA FROM THE NORTHWEST SUNDAY
NIGHT. LOOKS LIKE GLOBAL MODELS HAVE SLOWED A TOUCH IN HOW QUICKLY
THEY BRING THE FRONT THROUGH...AND AS A RESULT MAY SEE THUNDERSTORMS
LINGER THROUGH MONDAY NIGHT. WEAK UPPER RIDGING AND A SURFACE HIGH
WILL MOVE INTO THE AREA BY THE MIDDLE OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    53  72  49  78  51 /  70   0   0   0   0
SHOALS        51  72  49  78  51 /  40   0   0   0   0
VINEMONT      51  70  46  76  48 /  70   0   0   0   0
FAYETTEVILLE  51  69  48  75  50 /  70   0   0   0   0
ALBERTVILLE   53  70  43  77  46 /  90   0   0   0   0
FORT PAYNE    55  70  44  77  45 /  90  10   0   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: FRANKLIN TN...LINCOLN...MOORE.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&
Hazardous weather outlook, Apr 27, 5:07 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
507 PM CDT WED APR 27 2011

ALZ001>010-016-TNZ076-096-097-291000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
507 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND TONIGHT...

A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL
1000 PM CDT.

CLUSTERS OF SEVERE STORMS ARE EXPECTED TO FORM AHEAD OF...AND ALONG
A STRONG COLD FRONT AND MOVE RAPIDLY ACROSS THE REGION. A POTENTIAL
FOR VIOLENT...LONG TRACK TORNADOES EXISTS...IN ADDITION TO DAMAGING
WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. RESIDENTS ACROSS THE
TENNESSEE VALLEY ARE URGED TO REMAIN ALERT FOR LATER STATEMENTS AND
WARNINGS.

THE HEAVY RAINFALL FROM THESE THUNDERSTORMS WILL INCREASE
THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE
INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS.
PLEASE REFER TO THE FLASH FLOOD WATCH AND THE FLASH FLOOD WARNINGS
FOR FURTHER INFORMATION ON THIS THREAT...AND CONTINUE TO MONITOR
RIVER FLOOD WARNINGS AS THEY ARE ISSUED FOR SEVERAL RIVERS AND
STREAMS ACROSS THE TENNESSEE VALLEY.

ALSO...GUSTY WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY
REACH ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN
EFFECT THROUGH 8 PM WEDNESDAY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS
ANOTHER COLD FRONT PUSHES ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
EXPECTED THROUGH THIS EVENING. SPOTTER STORM REPORTS ARE GREATLY
APPRECIATED.

In the hours before

Local storm report, Apr 27, 4:44 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
444 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     FUNNEL CLOUD     HARVEST                 34.86N 86.75W
04/27/2011                   MADISON            AL   TRAINED SPOTTER

            WALL TRIANA AND NICK DAVIS

&&
Local storm report, Apr 27, 4:45 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TORNADO          HARVEST                 34.86N 86.75W
04/27/2011                   MADISON            AL   TRAINED SPOTTER

            TORNADO ON GROUND AT NICK DAVIS AND INTERSTATE 65.

&&
Local storm report, Apr 27, 5:00 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
500 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TORNADO          4 N MERIDIANVILLE       34.90N 86.57W
04/27/2011                   MADISON            AL   EMERGENCY MNGR

            TORNADO ON GROUND HWY 231 AND WALKER LANE.

&&
Local storm report, Apr 27, 5:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
502 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TORNADO          4 N MERIDIANVILLE       34.90N 86.57W
04/27/2011                   MADISON            AL   LAW ENFORCEMENT

            HOMES DAMAGED

&&
Local storm report, Apr 27, 5:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
506 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          2 ESE HARVEST           34.85N 86.71W
04/27/2011                   MADISON            AL   EMERGENCY MNGR

            HWY 53 AND JEFF ROAD TORNADO ON GROUND. GAS STATION
            LEVELED. PIGGLY WIGGLY GROCERY STORE DAMAGED. PEOPLE
            TRAPPED.

&&
Local storm report, Apr 27, 5:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
508 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TORNADO          NEW HOPE                34.54N 86.42W
04/27/2011                   MADISON            AL   EMERGENCY MNGR

            DEBRIS FALLING OUT OF SKY. LOCATION WAS MAPLE ROAD AND
            BUTLER MILL ROAD.

0343 PM     TORNADO          UNION GROVE             34.40N 86.45W
04/27/2011                   MARSHALL           AL   TRAINED SPOTTER

            POWER LINES DOWN AND DEBRIS BLOCKING ROADS.

0344 PM     HAIL             MT HOPE                 34.46N 87.48W
04/27/2011  M1.00 INCH       LAWRENCE           AL   EMERGENCY MNGR

            MEASURED BY SPOTTER.

0345 PM     HAIL             MT HOPE                 34.46N 87.48W
04/27/2011  E1.75 INCH       LAWRENCE           AL   BROADCAST MEDIA

0346 PM     TORNADO          MT HOPE                 34.46N 87.48W
04/27/2011                   LAWRENCE           AL   BROADCAST MEDIA

            TORNADO ON GROUND WITH DEBRIS AND ROARING SOUND.

0348 PM     TORNADO          MT HOPE                 34.46N 87.48W
04/27/2011                   LAWRENCE           AL   EMERGENCY MNGR

            TORNADO ON GROUND.

0352 PM     TORNADO          HATTON                  34.56N 87.41W
04/27/2011                   LAWRENCE           AL   EMERGENCY MNGR

            MT HOPE TO HATTON. NUMEROUS HOUSES ARE GONE.

0353 PM     TORNADO          HATTON                  34.56N 87.41W
04/27/2011                   LAWRENCE           AL   TRAINED SPOTTER

            ONE HALF MILE WIDE TORNADO ALONG HWY 157 AND HWY 101 NEAR
            HATTON.

0355 PM     TORNADO          MOULTON                 34.48N 87.29W
04/27/2011                   LAWRENCE           AL   AMATEUR RADIO

            TORNADO ON GROUN NORTH OF MOULTON AT 102 AND CR41.

0407 PM     TORNADO          HULACO                  34.31N 86.60W
04/27/2011                   MORGAN             AL   EMERGENCY MNGR

            TORNADO ON GROUND HULACO RD.

0411 PM     TORNADO          4 WNW ARAB              34.33N 86.56W
04/27/2011                   MARSHALL           AL   EMERGENCY MNGR

            TREE FELL ON CAR WITH ENTRAPMENT. INJURIES UNKNOWN.

0416 PM     TORNADO          4 W TRINITY             34.61N 87.15W
04/27/2011                   LAWRENCE           AL   EMERGENCY MNGR

            TORNADO REPORTED ON GROUND IN MORGAN COUNTY MOVING INTO
            SOURTHERN LIMESTON COUNTY.

0426 PM     TORNADO          HUNTSVILLE              34.73N 86.59W
04/27/2011                   MADISON            AL   AMATEUR RADIO

            TORNADO ON GROUND LILLY FLAG AND SOUTH MEMORIAL PARKWAY.

0431 PM     TORNADO          HUNTSVILLE              34.73N 86.59W
04/27/2011                   MADISON            AL   EMERGENCY MNGR

            TORNADO ON GROUND. HWY 72 AND MOORESVILLE ROAD. PATH 22
            YARDS WIDE.

0433 PM     TORNADO          HARVEST                 34.86N 86.75W
04/27/2011                   MADISON            AL   TRAINED SPOTTER

            TORNADO ON GROUND AT NICK DAVIS AND INTERSTATE 65.

0506 PM     TORNADO          MADISON                 34.70N 86.75W
04/27/2011                   MADISON            AL   TRAINED SPOTTER

            TORNADO ON GROUND AT U.S. HIGHWAY 72 AND SLAUGHTER ROAD.

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:28 AM CDTSpecial Weather StatementHUNColbert, Franklin32 min
Apr 27, 3:49 AM CDTTornado WarningHUNColbert, Franklin26 min
Apr 27, 3:53 AM CDTTornado WarningHUNColbert, Lauderdale37 min
Apr 27, 4:02 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence28 min
Apr 27, 4:09 AM CDTTornado WarningHUNColbert, Lauderdale36 min
Apr 27, 4:19 AM CDTTornado WarningHUNColbert, Franklin, Lauderdale, Lawrence26 min
Apr 27, 4:33 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence27 min
Apr 27, 4:36 AM CDTTornado WarningHUNLauderdale9 min
Apr 27, 4:40 AM CDTTornado WarningHUNColbert, Lauderdale, Lawrence, Limestone35 min
Apr 27, 4:47 AM CDTTornado WarningHUNColbert, Franklin, Lawrence28 min
Apr 27, 4:59 AM CDTTornado WarningHUNLauderdale, Limestone31 min
Apr 27, 5:02 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan43 min
Apr 27, 5:14 AM CDTSevere Thunderstorm WarningHUNLawrence, Madison, Marshall, Morgan46 min
Apr 27, 5:24 AM CDTTornado WarningHUNLawrence, Limestone, Morgan36 min
Apr 27, 5:27 AM CDTTornado WarningHUNCullman48 min
Apr 27, 5:31 AM CDTTornado WarningHUNLawrence, Morgan29 min
Apr 27, 5:40 AM CDTSevere Thunderstorm WarningHUNJackson, Madison35 min
Apr 27, 5:58 AM CDTSevere Thunderstorm WarningHUNJackson, Madison47 min
Apr 27, 6:02 AM CDTTornado WarningHUNLimestone, Madison, Morgan28 min
Apr 27, 6:09 AM CDTTornado WarningHUNCullman, Marshall, Morgan36 min
Apr 27, 6:19 AM CDTTornado WarningHUNMarshall41 min
Apr 27, 6:20 AM CDTSevere Thunderstorm WarningHUNJackson, Madison40 min
Apr 27, 6:37 AM CDTTornado WarningHUNJackson, Madison, Marshall23 min
Apr 27, 6:44 AM CDTSevere Thunderstorm WarningHUNDeKalb46 min
Apr 27, 6:45 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson45 min
Apr 27, 6:52 AM CDTTornado WarningHUNDeKalb, Jackson, Marshall38 min
Apr 27, 7:08 AM CDTTornado WarningHUNDeKalb37 min
Apr 27, 7:24 AM CDTTornado WarningHUNDeKalb, Jackson21 min
Apr 27, 7:25 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson20 min
Apr 27, 7:41 AM CDTTornado WarningHUNJackson10 min
Apr 27, 8:22 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence38 min
Apr 27, 8:41 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence34 min
Apr 27, 8:48 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan42 min
Apr 27, 9:05 AM CDTTornado WarningHUNLawrence, Limestone, Morgan25 min
Apr 27, 9:14 AM CDTSpecial Weather StatementHUNLimestone31 min
Apr 27, 9:20 AM CDTTornado WarningHUNLimestone, Madison, Morgan25 min
Apr 27, 9:39 AM CDTSevere Thunderstorm WarningHUNLimestone, Madison27 min
Apr 27, 9:40 AM CDTSpecial Weather StatementHUNColbert, Franklin, Lauderdale50 min
Apr 27, 9:57 AM CDTRiver Flood WarningHUNMadison46 hr
Apr 27, 10:00 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin45 min
Apr 27, 10:03 AM CDTRiver Flood WarningHUNMadison38 hr
Apr 27, 10:05 AM CDTRiver Flood WarningHUNJackson, Madison, Marshall3 days
Apr 27, 10:08 AM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale9 hr
Apr 27, 10:08 AM CDTRiver Flood WarningHUNLawrence3 days
Apr 27, 10:12 AM CDTTornado WarningHUNColbert, Franklin33 min
Apr 27, 10:37 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale38 min
Apr 27, 10:43 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence47 min
Apr 27, 10:53 AM CDTTornado WarningHUNFranklin, Lawrence, Morgan37 min
Apr 27, 10:58 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan47 min
Apr 27, 11:18 AM CDTTornado WarningHUNLimestone, Madison27 min
Apr 27, 11:26 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Marshall, Morgan49 min
Apr 27, 11:27 AM CDTTornado WarningHUNLimestone, Madison33 min
Apr 27, 11:30 AM CDTTornado WarningHUNLimestone, Madison, Morgan30 min
Apr 27, 11:41 AM CDTTornado WarningHUNJackson, Limestone, Madison34 min
Apr 27, 12:00 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall45 min
Apr 27, 12:04 PM CDTTornado WarningHUNJackson, Madison26 min
Apr 27, 12:07 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone8 hr
Apr 27, 12:17 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Marshall, Morgan43 min
Apr 27, 12:25 PM CDTTornado WarningHUNJackson20 min
Apr 27, 12:27 PM CDTFlash Flood WarningHUNLimestone, Madison, Morgan8 hr
Apr 27, 12:31 PM CDTTornado WarningHUNMadison, Marshall, Morgan29 min
Apr 27, 12:40 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Madison, Marshall65 min
Apr 27, 1:11 PM CDTTornado WarningHUNDeKalb, Jackson34 min
Apr 27, 1:29 PM CDTFlash Flood WarningHUNDeKalb, Jackson, Madison, Marshall3 hr
Apr 27, 1:41 PM CDTTornado WarningHUNLawrence, Morgan34 min
Apr 27, 2:09 PM CDTTornado WarningHUNLawrence, Limestone, Morgan17 min
Apr 27, 2:24 PM CDTTornado WarningHUNCullman36 min
Apr 27, 2:31 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale44 min
Apr 27, 2:43 PM CDTTornado Warning EmergencyHUNCullman, Morgan32 min
Apr 27, 2:51 PM CDTTornado WarningHUNColbert, Franklin, Lauderdale24 min
Apr 27, 3:03 PM CDTTornado Warning EmergencyHUNCullman, Madison, Marshall, Morgan42 min
Apr 27, 3:08 PM CDTTornado WarningHUNColbert, Lauderdale37 min
Apr 27, 3:17 PM CDTTornado Warning EmergencyHUNColbert, Franklin, Lawrence43 min
Apr 27, 3:25 PM CDTTornado Warning EmergencyHUNJackson, Madison, Marshall50 min
Apr 27, 3:51 PM CDTTornado WarningHUNJackson24 min
Apr 27, 3:51 PM CDTTornado WarningHUNLawrence, Limestone, Morgan24 min
Apr 27, 3:56 PM CDTTornado WarningHUNColbert, Franklin, Lawrence34 min
Apr 27, 3:59 PM CDTTornado WarningHUNCullman, Marshall, Morgan31 min
Apr 27, 4:07 PM CDTTornado WarningHUNMadison, Morgan38 min
Apr 27, 4:09 PM CDTTornado WarningHUNFranklin36 min

Nearby

Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.